MathSciNet Relay Station
MathSciNet bibliographic data
MR100269 (20 #6702) 55.00
Haefliger, André Structures feuilletées et cohomologie à valeur dans un faisceau de groupoïdes. (French) Comment. Math. Helv. 32 1958 248–329.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement